# SDR UIEA200400079

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING T/E LOWER ACCESS PANEL SUPPORT BEAM AFT L-ANGLE CRACK AT WS 670.  REPLACED CRACKED PANEL SUPPORT BEAM ATTACH CLIP 'L' ANGLE WRT SRM 51-30-02.  (M)
